|methotrexate and HIV medications
Mar 12, 2003
I am at the point to start thinking about starting medications. My cd4 is 340 and viral load 92,000. One important question I have is.. I have been taking very low dose of methotrexate (7.5 mg a week) for an autoimmune problem I have. I have been taking this doseage for the past 7 years for an automimmune hearing disorder. Does this dose of medication have any negative impact on my overall health? Will it affect my response to HIV medications? I am not sure if the methotrexate is still necessary to control my hearing loss (it has been stable for six years), but have been afraid to stop taking it for fear it may start to progess again. What do you think. Thanks in advance for your help on this.
| Response from Dr. Wohl
Your question was answered on March 7th. DW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get HIV From Touching An Open Scab?
- Chills After Sex With Sex Worker Worried I Have HIV
- Cold Feet After Protected Anal Sex Worried I Have HIV
- Itchy Rash After Licking Anus Sign Of HIV AIDS
- Night Sweats After Unprotected Vaginal Sex Sign Of HIV AIDS
- Penis Discharge After Swallowing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.